UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations